Article Index "GoatWorld Archives" Article Index

Re: young doe with diarrhea??

Amber Waves Pygmy Goats Quality Advertising
Posted by Lila on December 07, 2001 at 15:58:14:

In Reply to: young doe with diarrhea?? posted by Tanya on December 07, 2001 at 10:13:04:

How is your doe tonight? Sometimes I think they are like peopel and just get a little bug. We had one that had diareah a little while back and we just kept an eye on it and did nothing and it got better. Sometimes I think we get excited and give the goats to much. We have had goats for over 20 yrs and have learned alot but lately it is back to the old normal. Stop and watch before you give meds. Let me know how this turns out. We did give some KaoPectin I think it was called and some stuff we got from the vet called SkyHigh Energy. It is apowder that you mix with water and it turns to gel very fast so you have to be quick. I put a teaspoon full in a syring and sucked water up in it and shook it up and fed it. That helps stop the runs also and gives energy. It worked for us.


Follow Ups:



Post a Followup

Name:
E-Mail:

Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:


Please help support the GoatWorld Project by becoming a member!.
Your membership helps to fund GoatWorld for the long haul!
Agricultural Research 

Service

Email: Contact INFO
Telephone: Contact INFO
Designed & Hosted by: JOLLY GERMAN
©1999-2019 GoatWorld.Com
All written, audio, video and graphic material contained within this site, except where otherwise noted, is Copyrighted ©1999-2019. Some content may also be the property of contributors to the site, in which case their material is also protected by applicable copyright laws and this copyright policy. No material may be linked directly to or reproduced in any form without written permission. If you would like to reprint something from our site, simply send us an email to request permission to do so. Please refer to our REPRINT criteria.
©Gary Pfalzbot, Colorado, USA
This site is run and operated by a Disabled Veteran